# SDR SWAA2023030901459

- Difficulty date: February 9, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 58,667 hours, 35,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION. AFT CARGO FLOOR SUPPORT TEE STRAP; AROUND FASTENERS STA 727D+5 BETWEEN LBL 21 AND RBL 21; WL 155.5<[01] FOUND DEEP COOROSION EXFOLIATION OUT OF LIMITS AT FLOOR SUPPORT TEE STRAP STA 727+5; BETWEEN LBL 21 AND RBL 21 AS PER REF SRM 53-00-53-1A-2;[02] CORRECTIO STEP 1. FOUND DEEP COOROSION EXFOLIATION OUT OF LIMITS AT FLOOR SUPPORT TEE STRAP STA 727D+5; BETWEEN LBL 21 AND RBL 21 AS PER REF SRM 53-00-53-1A-2;[03] VERIFIED STEP 2.;[04] REPLACED AFT CARGO FLOOR SUPPORT TEE STRAP STA 727D+5; BETWEEN LBL 21 AND RBL 21 AND WILL BE INSTALLED ON ITEM # TTG8Q004F2X3 PER REF AMM 25-52-10-400-801;[05] VERIFIED STEP 4.
